Post
Experience Project iOS Android Apps | Download EP for your Mobile Device

If Someone Could Answer My Questions..

I was diganosed with MS back in april 2012 while I was pregnant. My left side of my face went numb. I have had numerous of MRIs and numerous attacks. The past 7 months, I think I've had a week where I walked normally and felt normal. My Dr. doesn't seem like he wants to help me at all. (I'm in the process of finding another Dr.)

I've been on Copaxone for about 4 months with relapses, last week (on my birthday) I had my first Tysabri Infusion. After it was done, I walked to my wheelchair and got up our steps when we got home. I felt different, but in a good way. But, the next day and continuing I have felt like crap and my right leg not my left (it was normally my left side was the problem) has gone limp. it drags and I can't wear socks because it adds to the drag.

I guess my questions are, is this normal? And what other ideas should I try? I am on State Help, so I feel that is why my Dr. isn't helping me. So any help any of you can give me, would help me greatly.

Thanks
Christine2686 Christine2686 26-30 2 Responses Nov 17, 2012

Your Response

Cancel

I have had MS for 16 yrs. RR-MS. Tried Copaxone for 9 months with complete failure to alleviate symptoms. Switched to Betaseron for 14 yrs. and it stopped being effective. Started Tysabri 2 months ago. My side-effects from the infusion are headache and tiredness with a 2 day duration.
Now to your issues, if you are having continual relapses on one medication then that medication is not working either for your type of MS or for you in general. What type of MS did the neuro. say you have? Different treatments for different types. You need to find an MS specialist neurologist ASAP!

I usually feel like crap for a few days after my Tysabri infusion. Been on it for 2 years with good results. Find a neurologist that specializes in M.S. to ask your questions. Is there a hospital near you that has an M.S. clinic? If so, I'd go there. Fast. I doubt the right leg problem is a result of the Tysabri, but I'm not a doctor. Any new symptoms should be taken seriously when on Tysabri.